# SDR HEEA082570

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 17,084 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transistor
- Condition: Failed
- Location: Transciever Vhf
- Component: Transciever Vhf
- Component part number: 064102300
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF TRANSCIEVER HAS GARBLED TRANSMIT AND RECEIVE. REMOVED CORROSION FROM CHASSIS.  REPLACED BAD Q110 TRANSISTOR SOCKET.  FOUND REALIGNED RECEIVER AND TRANSMITTER.  UNIT BENCH CHECK GOOD.
